Statins: The sign in your hands and feet that could be a side effect – Daily Express

[ad_1]

Statins: The sign in your hands and feet that could be a side effect Daily ExpressLess than 10% of patients intolerant to statins, study finds The GuardianHalf of statins’ side effects could be in patients’ heads, study claims… The SunStatins side effects: The alarming reaction that can affect the lips and tongue at night ExpressStatins side effects: The sign in the endings of the hands and feet – should you see a GP? ExpressView Full coverage on Google News

Sources

1/ https://Google.com/

2/ https://news.google.com/__i/rss/rd/articles/CBMiWWh0dHBzOi8vd3d3LmV4cHJlc3MuY28udWsvbGlmZS1zdHlsZS9oZWFsdGgvMTU2NjI0OC9zdGF0aW5zLXNpZGUtZWZmZWN0cy1waW5zLWFuZC1uZWVkbGVz0gFdaHR0cHM6Ly93d3cuZXhwcmVzcy5jby51ay9saWZlLXN0eWxlL2hlYWx0aC8xNTY2MjQ4L3N0YXRpbnMtc2lkZS1lZmZlY3RzLXBpbnMtYW5kLW5lZWRsZXMvYW1w?oc=5

The mention sources can contact us to remove/changing this article

[ad_2]

Leave a Reply

Your email address will not be published. Required fields are marked *

Related Posts